RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 2, Pages 209–218 (Mi nd476)  

This article is cited in 3 scientific papers (total in 3 papers)

Original papers

Self-similar waves in media with bimodular elastic nonlinearity and relaxation

V. E. Nazarov, S. B. Kiyashko, A. V. Radostin

Institute of Applied Physics of the Russian Academy of Sciences, Nizhnii Novgorod

Abstract: The results of research of the propagation of longitudinal acoustic waves in media with bimodular elastic nonlinearity and relaxation are presented. Analytical exact solutions have been obtained for the profiles of asymmetrical stationary waves as well as self-similar pulses and periodical waves propagating without distortions in their form.

Keywords: bimodular nonlinearity, relaxation, nonlinear waves, self-similar solutions

Funding Agency Grant Number
Russian Foundation for Basic Research 15-05-05143 а


Full text: PDF file (391 kB)
References: PDF file   HTML file
UDC: 534.16
MSC: 39A21,74J30
Received: 18.09.2014
Revised: 24.12.2014

Citation: V. E. Nazarov, S. B. Kiyashko, A. V. Radostin, “Self-similar waves in media with bimodular elastic nonlinearity and relaxation”, Nelin. Dinam., 11:2 (2015), 209–218

Citation in format AMSBIB
\Bibitem{NazKiyRad15}
\by V.~E.~Nazarov, S.~B.~Kiyashko, A.~V.~Radostin
\paper Self-similar waves in media with bimodular elastic nonlinearity and relaxation
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 2
\pages 209--218
\mathnet{http://mi.mathnet.ru/nd476}


Linking options:
  • http://mi.mathnet.ru/eng/nd476
  • http://mi.mathnet.ru/eng/nd/v11/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Rudenko, “Equation admitting linearization and describing waves in dissipative media with modular, quadratic, and quadratically cubic nonlinearities”, Dokl. Math., 94:3 (2016), 703–707  crossref  crossref  isi  elib
    2. O. V. Rudenko, “Modular solitons”, Dokl. Math., 94:3 (2016), 708–711  crossref  crossref  isi  elib
    3. V. E. Nazarov, S. B. Kiyashko, “Evolution of Pulse and Periodic Elastic Waves in Media with Quadratically-Bimodular Nonlinearity”, Nelineinaya dinam., 14:3 (2018), 331–342  mathnet  crossref  elib
  • Нелинейная динамика
    Number of views:
    This page:193
    Full text:65
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020